pronounced boo-tal-ba-tall... its a seditive and a few years ago i had a runin with it... my doc gave it to me for tension headakes... i was on it for about a year and was taking about 15 tabs a day.... it worked on me as a stimulant and i went off it CT because the dr that was giving it to me got busted and lost his licens.. i dont remember having any withdraws other than anxity.. and the WD ordeal only lasted a few days.. jeffjeff
Hi I used to take Fiorinal. I was give very low does phenobarbitol in the hospital. I was in a nuero unit where they gave me IV depakote every 8 hrs for 5 days to break my headache cycle. It worked for a bit. No sleeping pill and no headache meds and just the pheno to curb the w/d from fiorinal...it is a barbituate. Hope this helps a little. Now I get botoxed for my migraines, IT WORKS :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.